# SDR GLBA20090911F

- Difficulty date: September 8, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 36,422 hours, 39,389 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MAINTENANCE A CRACK WAS FOUND ON THE RIGHT HAND WING AT THE FIRST FUEL PANEL INBOARD OF THE NACELLE AT STRINGER #8 ON THE FORWARD SIDE OF THE FUEL RING. STRINGER CRACKED ALL THE WAY THROUGH THE WIDTH OF THE STRINGER.  WS 2590.  MAINTENANCE REMOVED DAMAGED AREA AND RIVETED IN STRINGER SPLICE IAW EO 09-120-57-003. RII INSPECTION COMPLIED WITH IAW EO 09-120-57-003. INSPECTION SATISFACTORY.
